MathSciNet Relay Station
MathSciNet bibliographic data
MR80158 (18,201e) 30.0X
Collingwood, E. F. A theorem on prime ends. J. London Math. Soc. 31 (1956), 344–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement